# SDR CA150720010

- Difficulty date: May 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,080 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DAMAGED LT SPAR ABOVE LT FENDER BRACKET.   REPAIR CARRIED OUT IAW FR-CO-104134. COLD WORKING PROCESS CARRIED OUT USING 8-0-N COLD WORKING KIT. NDT CARRIED OUT TO ENSURE NO FURTHER CRACKING WAS EVIDENT. ALL AFFECTED AREAS PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00.
